# SDR CALA0400274

- Difficulty date: March 24, 2004
- Submitted: March 26, 2004
- Operation: Air carrier
- Aircraft: N27734
- Make and model: Boeing 737724
- Aircraft serial: 28949
- Aircraft time: 15,727 hours, 5,065 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 149A761415
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .75 INCH CRACK IN LEFT MAIN GEAR AFT SECTION OF WHEEL WELL RING ASSEMBLY CHORD.  THE RING ASSEMBLY LOWER CHORD WAS REMOVED AND REPLACED IAW SRM 51-40-02.
